On copositive approximation in some classical spaces of sequences

Aref Kamal*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper the author writes a simple characterization for the best copositive approximation in c1 the space of convergent sequences, by elements of finite dimensional Chebyshev subspaces, and shows that it is unique.

Original languageEnglish
Pages (from-to)136-144
Number of pages9
JournalApproximation Theory and Its Applications
Issue number2
Publication statusPublished - 2003
Externally publishedYes


  • Best copositive approximation
  • Changing of sign
  • Chebyshev subspaces

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On copositive approximation in some classical spaces of sequences'. Together they form a unique fingerprint.

Cite this